# SDR SWAA2025081198470

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 62,509 hours, 37,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY AREA LIGHT INOP AT ROW 12ABC.  RELAMPED INTERIOR EMERGENCY AREA LIGHT AT ROW 12 ABC PER AMM 33-51-03
